MAUDE Adverse Event Report: W. L. Gore & Associates, Inc. GORE® VIABIL® Biliary Endoprosthesis; Stents, Drains And Dilators For The Biliary Ducts

W. L. Gore & Associates, Inc. GORE® VIABIL® Biliary Endoprosthesis; Stents, Drains And Dilators For The Biliary Ducts
Catalog Number VH1008040
Medical Device Problem Codes Obstruction of Flow (2423); Migration (4003)
Health Effect - Clinical Codes Abdominal Pain (1685); Obstruction/Occlusion (2422)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury

Brand Name
GORE® VIABIL® Biliary Endoprosthesis
Common Device Name
Stents, Drains And Dilators For The Biliary Ducts
Manufacturer (Section D)
W. L. Gore & Associates, Inc.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MPD APC B/P
p.o. box 1408
elkton MD 21922 -140
Manufacturer Contact
megan reigh
1505 n. fourth street
flagstaff, AZ 86004
+1(928)526-3030
MDR Report Key50872655
Report Number3003910212-2026-01671
Device Sequence Number13106410
Product Code FGE
UDI-Device Identifier00733132615490
UDI-Public(01)00733132615490(17)290224
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K170740
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVH1008040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient SexFemale